Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 8, Pages 459-465
http://dx.doi.org/10.1155/S0161171202007585

Certain convex harmonic functions

1Department of Mathematics Education, Yeungnam University, Gyongsan 712-749, Korea
2Department of Mathematics, Kent State University, Burton, OH 44021-9500, USA

Received 21 December 2000; Revised 2 May 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Om P. Ahuja, “Connections between various subclasses of planar harmonic mappings involving hypergeometric functions,” Applied Mathematics and Computation, vol. 198, no. 1, pp. 305–316, 2008. View at Publisher · View at Google Scholar
  • Saurabh Porwal, and Dixit, “On a subclass of p-harmonic mappings,” Tamkang Journal of Mathematics, vol. 44, no. 3, pp. 313–325, 2013. View at Publisher · View at Google Scholar
  • R.M. El-Ashwah, M.K. Aouf, A.A.M. Hassan, and A.H. Hassan, “A unified representation of some starlike and convex harmonic functions with negative coefficients,” Opuscula Mathematica, vol. 33, no. 2, pp. 273–281, 2013. View at Publisher · View at Google Scholar
  • Rabha M El-Ashwah, “Subclass of univalent harmonic functions defined by dual convolution,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 537, 2013. View at Publisher · View at Google Scholar
  • Saurabh Porwal, “Some connections between various subclasses of planar harmonic mappings involving generalized Bessel functions,” Afrika Matematika, 2014. View at Publisher · View at Google Scholar
  • A. Y. Lashin, “On Certain Subclass of Harmonic Starlike Functions,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Elif Yaşar, and Sibel Yalçin, “Neighbourhoods of two new classes of harmonic univalent functions with varying arguments,” Mathematica Slovaca, vol. 64, no. 6, pp. 1409–1420, 2015. View at Publisher · View at Google Scholar